# SDR AALA202212234731

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 75,755 hours, 30,162 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320922
- Part serial: 5377
- Condition: Scratched
- Location: Cockpit Left
- Part time: 19,023 hours, 9,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SCRATCH ON COCKPIT LEFT HAND SIDE FIXED WINDOW. REPLACED WINDOW PER AMM 56-11-12-000-001-A AND AMM 56-11-12-400-002-A.
